MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) MERLIN PROGRAMMER; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) MERLIN PROGRAMMER; NO MATCH
Model Number 3650
Medical Device Problem Codes Interrogation Problem (4017); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented post implant procedure for follow-up.Upon device interrogation, there was i2p interruption while performing an atrial sense test.The programmer then froze and had to be restarted as a result.During this time the patient experienced bradycardia for longer than expected.After turning the programmer off and then back on the pacing base rates were successfully re-established.The patient was in stable condition.

Brand Name
MERLIN PROGRAMMER
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24927920
Report Number2017865-2026-08119
Device Sequence Number14797727
Product Code NIK
UDI-Device Identifier05414734500661
UDI-Public(01)05414734500661(10)
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexMale
Patient Weight68 KG